MathSciNet Relay Station
MathSciNet bibliographic data
MR1301019 43A20 (43A07 43A22)
Delaporte, Jacques; Derighetti, Antoine Best bounds for the approximate units for certain ideals of $L^1(G)$ and of $A_p(G)$. Proc. Amer. Math. Soc. 124 (1996), no. 4, 1159–1169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement